been taking for 3 weeks, feel loaded all the time, expecially when trying to drive. Is this normal? I find it almost impossible to drive
29 Apr 2012
Dizziness is a common side effect. You should talk with your doctor as it is not safe to drive if you are feeling like this. You need to determine if lisinopril is the cause.
29 Apr 2012
No Obviously getting Dizzy while you are driving is not Normal, And not safe, for you, and everyone else. But have you ever had any other sort of Dizzy Spells before this? Lisinopril has a few side effects, and as stated 1 common side effect is Dizziness or getting Light headed. Lisinopril, is an Angio-tension Converting Enzyme. (ACE) Usually used in patients ho have either suffered from a heart attack, or to prevent One. In any case I would NOT DRIVE AT ALL, while taking this Medicine, and call your Dr and tell him how you feel, That is why he is getting paid, he may tell you that you may need another medication. Driving is dangerous enough these days, we don't need people getting dizzy and passing out causing severe accidents, over something so easily avoided with a phone call.
Sorry if I am coming across a little hostile, but not only have I lost a dear friend in a car accident, but I was just in one that could have been avoided so easily, I think they should up the diving age to 25.
So Think about other people before pulling out of your driveway.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lisinopril (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hydrocodone-Apap 10-325/equivalent for Norco 10-325 is the medication I'm taking.I took it two times and both times I got light headed.How ...
3 answers • 6 Jan 2011
Hello everyone. I have been taking depakote for 8-10 months 500mlg and Paxil 40mlg. About a month ago I started too feel very fatigued during the day ...
1 answer • 25 Jun 2012
I take carvedilo and spirodolotone and losarton and furosemide and I always feel weak light headed and have a head ache been on this medicine for 3 ...
2 answers • 18 Jul 2013
after breakfast or midway through it. Start feeling dizzy, light-headed as if coming down with flu. Actually start losing appetite in midst of meal. ...
1 answer • 15 Jun 2014
Since beginning to take it I tend to get over heated easily while working outside. I get light headed and dizzy and feel like I am going to pass out.
1 answer • 4 Sep 2014